MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC THERMAX BLOOD WARMER; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

VANTIVE US HEALTHCARE LLC THERMAX BLOOD WARMER; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 955516
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) hospital.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an external blood leak was observed at the connection of a prismaflex st150 set and a thermax blood warmer disposable during continuous renal replacement therapy.The volume of blood loss was not known.The set was replaced without the extracorporeal blood being returned to the patient.There was no report of medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h6, h11.H11: the actual device was not available; however, photographs of the sample were provided for evaluation.Visual inspection of the photos showed the reported blood leak at the connection between the prismaflex set (male luer connector) and thermax bag (female luer connector).The specific defect that allowed the leakage was not visible.The batch review could not be conducted as the lot number of the disposable was not known.The reported condition was verified.The cause of the condition could not be determined as no further or actual sample testing could be conducted.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
THERMAX BLOOD WARMER
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
deerfield IL
Manufacturer (Section G)
ECM - LIDER SAS
92 rue des treize vents
montrevel-en-bresse 01340
FR   01340
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key24489621
Report Number1416980-2026-00804
Device Sequence Number20087773
Product Code KDI
UDI-Device Identifier07332414123932
UDI-Public07332414123932
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K190910
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number955516
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRISMAFLEX SET
Patient SexUnknown